# SDR DXTR2020011701

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: General aviation
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 5,046 hours, 4,002 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Feeder Cable
- Part number: 4441708000
- Condition: Shorted
- Location: Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXY LO PRES YELLOW CAS - UNABLE TO COMPLETE PRE-FLIGHT OF OXYGEN MASK/SYSTEM.  OXYGEN PRESS ON MFD SHOWS 1900 PSI / FULL. AMBER CAS MSG APPEARS DURING TEST AND SYSTEM WILL NOT TEST BUT ONCE.  TRIED TO RESET CUT OUT SEVERAL TIMES BUT MSG REMAINS ILLUMINATED FOR AWHILE THEN GOES OUT  BUT REAPPEARS WHEN STARTING TO TEST SYSTEM. TROUBLE SHOT OXYGEN SHUT OFF AND FOUND ACTUATOR CABLE TO SHORT TO RIG CORRECTLY. INSTALLED REPLACEMENT CABLE PER PHENOM 300 MM 35-01-04 AND FOUND THAT CABLE DID NOT EXTEND THROUGH THE OXYGEN BOTTLE ON/OFF LEVER NUT 1 MM AS PER MM INSTRUCTIONS. ADJUSTING CABLE TO ACHIEVE 1 MM OF FEED THROUGH CAUSES CABLE NOT TO ACHIEVE FULLY "ON" DETENT OF THE OXYGEN BOTTLE. ORDERED ANOTHER CABLE. REMOVED AND REPLACED OXYGEN CONTROL CABLE IAW EMBRAER PHENOM 300 MM 35-01-04.  OPS CHECK GOOD IAW PHENOM 300 MM 35-01-04.  P/N OFF AND ON - 4441708-000.
